MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22518UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 08/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two resolute onyx stents were implanted into the cx.It was reported the patient suffered myocardial infarction.
 
Additional Manufacturer Narrative
Index procedure prompted by unstable angina.No medical intervention required.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8844976
Report Number9612164-2019-03135
Device Sequence Number2548223
Product Code NIQ
UDI-Device Identifier00643169556720
UDI-Public00643169556720
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2019
Device Model NumberRONYX22518UX
Device Catalogue NumberRONYX22518UX
Device Lot Number0008518845
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight70